MathSciNet Relay Station
MathSciNet bibliographic data
MR1490030 35J05 (35J10 39A70 47B39)
Novikov, S. P.; Dynnikov, I. A. Discrete spectral symmetries of small-dimensional differential operators and difference operators on regular lattices and two-dimensional manifolds. (Russian) Uspekhi Mat. Nauk 52 (1997), no. 5(317), 175--234; translation in Russian Math. Surveys 52 (1997), no. 5, 1057–1116
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement